MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419502010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel dissection occurred.The subject underwent treatment with the eluvia drug eluting stent and ranger drug coated balloon on (b)(6) 2023 as a part of the clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery extending up to left distal superficial femoral artery with 3.9 mm proximal reference vessel diameter and 4.5 mm distal reference vessel diameter with lesion length 172 mm with 100 % stenosis and was classified as tasc ii c lesion.Prior to the treatment of target lesion with study devices, pre-dilation was performed using 4 mm x 220 mm sterling pta balloon.Treatment of target lesion was performed by using study devices, 6 mm x 60 mm eluvia drug eluting stent and 5 mm x 200 mm ranger drug coated balloon.Following treatment, post-dilation was performed using 5 mm x 60 mm sterling pta balloon.Following treatment, the final residual stenosis was noted to be 0%.On the same day of index procedure, dissection of grade a was noted due to 0.018 x 135 cm rubicon catheter.In response to the complication, balloon dilation and bailout stenting was performed.Post treatment, the final residual stenosis was noted to be 0% and the complication of dissection was resolved and, the subject was discharged from hospital.It was further reported that baseline core-lab angiography findings dated (b)(6) 2023 revealed: grade 0 thrombus, grade 0 timi flow, with 100% baseline stenosis, tasc ii type of d and absence of aneurysm.In addition, post drug coated balloon, study device analysis revealed grade 0 thrombus, absence of aneurysm, timi flow of grade 3 and dissection of grade c with 54 percent in-segment post stenosis.Post drug eluting stent, study device analysis revealed grade 0 thrombus with timi flow of grade 3, and absence of aneurysm or dissection.
 
Additional Manufacturer Narrative
A2: age at time of event: 65 years old at the time of study enrollment.
 
Additional Manufacturer Narrative
A2: age at time of event: 65 years old at the time of study enrollment.E1 - initial reporter email: added.
 
Event or Problem Description
It was reported that vessel dissection occurred.The subject underwent treatment with the eluvia drug eluting stent and ranger drug coated balloon on (b)(6) 2023 as a part of the clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery extending up to left distal superficial femoral artery with 3.9 mm proximal reference vessel diameter and 4.5 mm distal reference vessel diameter with lesion length 172 mm with 100 % stenosis and was classified as tasc ii c lesion.Prior to the treatment of target lesion with study devices, pre-dilation was performed using 4 mm x 220 mm sterling pta balloon.Treatment of target lesion was performed by using study devices, 6 mm x 60 mm eluvia drug eluting stent and 5 mm x 200 mm ranger drug coated balloon.Following treatment, post-dilation was performed using 5 mm x 60 mm sterling pta balloon.Following treatment, the final residual stenosis was noted to be 0%.On the same day of index procedure, dissection of grade a was noted due to 0.018 x 135 cm rubicon catheter.In response to the complication, balloon dilation and bailout stenting was performed.Post treatment, the final residual stenosis was noted to be 0% and the complication of dissection was resolved and, the subject was discharged from hospital.It was further reported that baseline core-lab angiography findings dated 13-dec-2023 revealed: grade 0 thrombus, grade 0 timi flow, with 100% baseline stenosis, tasc ii type of d and absence of aneurysm.In addition, post drug coated ballon, study device analysis revealed grade 0 thrombus, absence of aneurysm, timi flow of grade 3 and dissection of grade c with 54% in-segment post stenosis.Post drug eluting stent, study device analysis revealed grade 0 thrombus with timi flow of grade 3, and absence of aneurysm or dissection.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23647194
Report Number2124215-2025-85634
Device Sequence Number18632249
Product Code ONU
UDI-Device Identifier08714729976042
UDI-Public(01)08714729976042(17)250702(10)6067H23
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2025
Device Model NumberH74939419502010
Device Catalogue NumberH74939419502010
Device Lot Number06067H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient RaceBlack Or African American